# SDR ABXA060112

- Difficulty date: February 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO, STA 1040, BUTT LINE 0, LOWER FRAME SURFACE CORRODED.  REMOVED FASTENERS AND CARGO TRACK TO ACCESS CORROSION SITE.  FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PARTS FOR FRAME AND SHEAR TIE IAW DC8 SRM 53-4-1, 53-2-0 AND DC8 SSRM DRAWING K04888.  TREATED AND PRIMED IAW LWR 200302015 AND DC8 SRM 51-1-20D, 51-1-21 AND 51-3-1.
